# SDR SWIA200515231

- Difficulty date: July 2, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 37,536 hours, 46,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 049
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,952 hours, 11,982 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS TOWARD FRONT OF CABIN INOP.  REPLACED FORWARD ELBP.  OPERATIONAL CHECK GOOD.
